English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quadratic algebras, Yang-Baxter equation, and Artin-Schelter regularity

MPS-Authors
/persons/resource/persons235296

Gateva-Ivanova,  Tatiana
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Gateva-Ivanova, T. (2012). Quadratic algebras, Yang-Baxter equation, and Artin-Schelter regularity. Advances in Mathematics, 230(4-6), 2152-2175. doi:10.1016/j.aim.2012.04.016.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1CF4-A
Abstract
There is no abstract available